On the contact of manifolds in an affine linear space

František Nožička

Časopis pro pěstování matematiky (1958)

  • Volume: 083, Issue: 2, page 171-201
  • ISSN: 0528-2195

How to cite


Nožička, František. "O styku variet v afinním lineárním prostoru." Časopis pro pěstování matematiky 083.2 (1958): 171-201. <http://eudml.org/doc/19141>.

author = {Nožička, František},
journal = {Časopis pro pěstování matematiky},
keywords = {differential geometry of special Lie groups},
language = {cze},
number = {2},
pages = {171-201},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {O styku variet v afinním lineárním prostoru},
url = {http://eudml.org/doc/19141},
volume = {083},
year = {1958},

AU - Nožička, František
TI - O styku variet v afinním lineárním prostoru
JO - Časopis pro pěstování matematiky
PY - 1958
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 083
IS - 2
SP - 171
EP - 201
LA - cze
KW - differential geometry of special Lie groups
UR - http://eudml.org/doc/19141
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.